# SDR WX0A070267

- Difficulty date: January 23, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN CABIN, MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE AIRCRAFT AND REPLACED THE COALESCER BAGS IN THE AIR CONDITIONING SYSTEM IAW MM 21-20-02.  LEAK AND OPERATIONAL CHECK NORMAL.
